MathSciNet Relay Station
MathSciNet bibliographic data
MR2847798 62-07 (62-09 62M30)
Sun, Ying; Genton, Marc G. Functional boxplots. J. Comput. Graph. Statist. 20 (2011), no. 2, 316–334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement